Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Paracetamol Capsules are GMP certified.

      **AdvaCare Paracetamol Capsules are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      250mg;500mg

      *or according to distributor/market composition
      Packaging:

      10 capsules/blister, 3 blisters/box;10 capsules/blister, 10 blisters/box;1,000 capsules/bottles

      *or according to distributor/market requirements
      Therapy:

      Analgesic, Antipyretic

      Active Ingredients:

      Acetaminophen

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY

        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Paracetamol capsules.

        Paracetamol capsules are a painkiller that is used for many conditions related to pain and fever and should be only used for short-term relief. Paracetamol provides effective relief of mild to moderate pain and is safe and effective when taken as directed on the label.

        Paracetamol reduces the chemicals that cause inflammation within the body, therefore, the way you feel pain is altered which causes you to become less responsive to pain. It also affects a part of the brain called the hypothalamus, which helps to regulate normal temperature, and through its specific actions can help reduce fever.

        Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used for the treatment of headaches (including migraines and tension headaches), toothache, nerve pain, backache, muscle pain, joint pain, a sore throat and a period pain). Paracetamol is also used to lower a high temperature and relieve the symptoms of cold or flu.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol capsules. Always consult a doctor or health care professional for medical advice before use.

        Common paracetamol side effects include, but may not be limited to tiredness or weakness, nausea, and stomach aches.

        Seek medical attention if the following develop: swelling or difficulty swallowing or breathing, or rash.

        Additional Information

        Always consult your doctor or pharmacist before taking paracetamol capsules.

        If your condition does not improve or becomes worse, then call your doctor.

        Driving or operating machinery is okay as it does not affect your motor skills.

        Do NOT use paracetamol capsules if you:

        • Have liver disease;
        • Have a history of alcoholism.

        There is little evidence whether paracetamol will harm an unborn or nursing baby. Consult your doctor or health care professional before taking it.

        Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. The usual dose for adults is 500mg. The usual dose for children under 12 years old is 250mg.

        Possible interactions include alcoholic beverages. Consult with your doctor about any medications you are taking, before your treatment with paracetamol capsules.

        Interested in more Products?

        AdvaCare also offers different forms for Paracetamol, discover few of them here below:

        Request
        Product Price